# SDR ASOA2015111614061

- Difficulty date: November 16, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 35,905 hours, 32,957 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: External Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC EXTERIOR POWER RECEPTACLE DOOR LANDING DAMAGED.  CUT AWAY THE DAMAGED PORTION OF THE DOOR LANDING, PN:600-33042-145 AS SHOWN ON SHEET 2 IAW GREO 601R-53-11-009, REV A. FABRICATED DOOR LANDING REPAIR JOGGLE PLATE, PN:601R-53-11-009 -1, FROM 2024-T3, .050", BATCH 1852686 AS SHOWN ON SHEET 2 IAW GREO 601R-53-11-009, REV A.  RESTORED FINISH TO A032 IAW SRM 51-21-16 & GREO 601R-53-11-009, REV A.  RESTORED THE SELF-CONTOURING GASKET IAW SRM 51-23-16 & IAW GREO 601R-53-11-009, REV A.  INSTALLED CHERRY MAX RIVETS IAW SRM 51-42-13 & GREO 601R-53-11-009, REV A.  ALL OTHER DETAILS IAW DWG.  REPLACED EXT POWER RECEPTACLE SUPPORT MEMBER, PN: 600-33283-33 IAW GREO 601R-53-11-009, REV A WITH CHERRY MAX RIVETS CR3213 IN LIEU OF MS20470 AD.  VERIFIED ALL REQUIREMENTS OF EC/TC REO 601R-53-11-009, REV 0 & GREO 601R-53-11-009, REV A,  HAVE BEEN COMPLIED WITH.  JOB COMPLETE.  CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
